# SDR AALA20011158

- Difficulty date: May 18, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727223
- Aircraft serial: 21371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Location: Fs 1050-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGED BROKEN, PITTED, CORRODED, PUCKERED AT LONGERON 28R STATION 1050-1130.  CORROSION REMOVED, DOUBLER REPAIR INSTALLED PER SRM 53-30-3 STRINGER REPAIR INSTALLED PER SRM 53-10-3.  (M)
